Skip to Content

Can atenolol mess you up if you take to many?

Responses (1)

Rajive Goel 22 May 2012

Atenolol is a prescription medication used for lowering blood pressure (hypertension), relieving angina symptoms, and improving the chances of survival after a heart attack. The effects of an overdose will vary, depending on a number of factors, including how much atenolol is taken and whether it is taken with any other medicines, alcohol, and/or drugs.

When someone overdoses on atenolol, the symptoms can vary. Possible symptoms include but are not limited to: Tiredness; A decrease in breathing
Wheezing; Extremely low blood pressure; a severe decrease in heart rate (bradycardia); Low blood sugar (hypoglycemia); Abnormal heart rhythms; Congestive heart failure; Loss of life.

However, for info please do talk to a doc/pharmacist, take care.

Best wishes!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions